# SDR AWXA200400642

- Difficulty date: May 16, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 51,365 hours, 35,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654957323
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-19 CHECK A 1 INCH CRACK WAS FOUND IN LT RAM AIR HEAT EXCHANGER DUCT UPPER ATTACH ANGLE ON AFT OUTBOARD SIDE BS 665, LBL 64.  MAINTENANCE REMOVED CRACKED LT RAM AIR HEAT EXCHANGER DUCT UPPER ATTACH ANGLE; FABRICATED A NEW REPLACEMENT ANGLE PER DWG 65-49573; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
